MathSciNet Relay Station
MathSciNet bibliographic data
MR1281971 60G44 (60G40 60J55 60J65)
Vallois, P. Sur la loi du maximum et du temps local d'une martingale continue uniformement intégrable. (French) [On the laws of the maximum and the local time of a uniformly integrable continuous martingale] Proc. London Math. Soc. (3) 69 (1994), no. 2, 399–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement